# SDR DALA2025042403205

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0929023) CORROSION ON TRACK LBBL 17.24 LOCATED BS767 PLUS 5 INCHES AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON TRACK LBL 17.24 LOCATED BS767 PLUS 5 INCHES AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 53-00-53-2-3 PROCEDURE 3 REPAIR 3.
